Cohomologie des algèbres de Lie nilpotentes

Dixmier, Jacques: Cohomologie des algèbres de Lie nilpotentes. Acta scientiarum mathematicarum, (16) 3-4. pp. 246-250. (1955)

[img] Cikk, tanulmány, mű
math_016_fasc_003_004_246-250.pdf

Download (677kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1955
Volume: 16
Number: 3-4
Page Range: pp. 246-250
ISSN: 0001-6969
Language: francia
Uncontrolled Keywords: Lie Marius Sophus, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 250. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13787

Actions (login required)

View Item View Item